M. Gadella and O. G. Smolyanov, Feynman formulas for particles with position-dependent mass, Doklady Mathematics, vol.77, issue.1, pp.120-123, 2008.
DOI : 10.1134/S1064562408010304

T. Ratiu and O. G. Smolyanov, Hamiltonian and Feynman aspects of secondary quantization, Doklady Mathematics, vol.87, issue.3, pp.289-292, 2013.
DOI : 10.1134/S1064562413030174

N. Sidorova, THE SMOLYANOV SURFACE MEASURE ON TRAJECTORIES IN A RIEMANNIAN MANIFOLD, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol.07, issue.03, pp.461-471, 2004.
DOI : 10.1142/S0219025704001712

O. G. Smolyanov, H. Weizsacker, and O. Wittich, Chernoff's Theorem and Discrete Time Approximations of Brownian Motion on Manifolds, Potential Analysis, vol.73, issue.1, pp.1-29, 2007.
DOI : 10.1007/s11118-006-9019-z